Mathematische Annalen

, Volume 325, Issue 1, pp 55–79

Normality of Marsden-Weinstein reductions for representations of quivers

  • William Crawley-Boevey

DOI: 10.1007/s00208-002-0367-8

Cite this article as:
Crawley-Boevey, W. Math. Ann. (2003) 325: 55. doi:10.1007/s00208-002-0367-8


 We prove that the Marsden-Weinstein reductions for the moment map associated to representations of a quiver are normal varieties. We give an application to conjugacy classes of matrices.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • William Crawley-Boevey
    • 1
  1. 1.Department of Pure Mathematics, University of Leeds, Leeds LS2 9JT, UK (e-mail:

Personalised recommendations